# SDR 2004UALA00782

- Difficulty date: August 8, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Aircraft time: 43,518 hours, 25,485 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN ON LINE, FOUND VOLTAGE TO INDICATE 127VAC, WITH COCKPIT PANEL LIGHTS DIM, E&E LIGHTS VERY DIM AND FLUCTUATING, EXHAUST FAN NORMAL CB POPS.  APU POWER IS NO GOOD. APU GEN C-B (C899) CONTACT B2 TERMINAL LUG & 3EA WIRES INSULATION BURNT 8 INCHES FROM B2 LUG. SUSPECT TERMINAL LUG LOOSE, REPLACED B2 LUG & WIRE, CLEANED B3 LUG & REPLACED NR 1 APU GEN BREAKER C889.
